Next Article in Journal
On the Curvatures of (k+1)-Dimensional Semi-Ruled Surfaces in Evn+1
Previous Article in Journal
Three Dimensional Stress Analysis in the Crowned Human Teeth
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 1997, 2(1), 21-29;

Minimax Optimal Control for One Class of Uncertain Systems

Dept. of Electrical and Electronic Eng. Osmangazi University Bademlik 26030 Eskişehir, Turkey
Dept. of Mathematics, Dumlupmar University 43100 Kütahya, Turkey
Authors to whom correspondence should be addressed.
Published: 1 April 1997
PDF [2240 KB, uploaded 1 April 2016]


A controllable system described by linear differential equation with uncertainties in the initial condition and forcing function is considered, We aim to find a control which minimizes a cost function having terminal and integral parts, Using game theory and convex analysis, under some sufficient conditions, the optimal control is obtained.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Dzhafarov, V.; Karamancıoğlu, A.; Çetintaş, S. Minimax Optimal Control for One Class of Uncertain Systems. Math. Comput. Appl. 1997, 2, 21-29.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top